# SDR 9510465522

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Act
- Part number: 20224807
- Condition: Malfunctioned
- Location: Cabin
- Part time: 25,912 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, BOTH AUTO PRESSURE CONTROLLERS WERE INOPERATIVE WITH CABIN AUTO INOPERATIVE STATUS MESSAGE.  AIRCRAFT RETURNED TO MSP.  REPLACED OUTFLOW VALVE ACTUATOR.  SYSTEM CHECK WAS NORMAL.
